# SDR KCSA202408053020

- Difficulty date: June 30, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 102,515 hours, 17,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835AB
- Part serial: 104628
- Condition: Unserviceable
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

100170844 LEFT UPPER DECK DOOR EMERGENCY LIGHT INOPERABLE. REMOVED AND REPLACED POWER SUPPLY BATTERY AND OPERATIONAL CHECK GOOD IAW B747-400 AMM 33-51-04.
